gb112

MAJOR DRY SKIN//PEELING - ACCUTANE

3 posts in this topic

HELP!
I am on a dosage of 45mg, and my skin around my mouth is peeling so bad. I can't wear make up at all as it just peels off and looks vile. I need a good oil free, strong moisturiser that will moisturise, sooth and protect my skin and get rid of the peeling and flaking, any recommendations??

Share this post


Link to post
Share on other sites

how long have you been taking the medication? the same issue happened with me during the first month. but all that went away after first month.

Share this post


Link to post
Share on other sites

I'm flaking too - but have decided not to wear any make up as my skin looks awful with it on. I am just using an aqueous cream at the moment.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a New Account

Sign in

Already have an account? Sign in here.


Sign In Now